# SDR TRAX200800949

- Difficulty date: July 31, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 12,569 hours, 10,333 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN FLIGHT.  SUSPECT BOTH LT AND RT PACK SOCKS.  SMELL MOST INTENSE WHEN INCREASE OUTFLOW TEMP TO MAINTAIN CABIN TEMP.  REPLACED BOTH COALESCER SOCKS PER CRJ 200 AMM 21-51-13.  OPS CHECK GOOD.  (S)
